Aa
A
A
Close
Avatar universal
2 periods in 1 month?
HELLO EVERYONE I AM 18 YEARS OLD , SEXUALLY ACTIVE . I GOT MY PERIOD NOV 4 THROUGH 9TH. BUT THEN I GOT IT AGAIN NOV 13TH THROUGH 15TH I THINK. AT FIRST I REALLY DIDNT PAY ATTENTION SINCE FOR THE WHOLE MONTH OF OCTOBER I DIDNT HAVE A PERIOD. AFTER I FINISHED MY 1ST PERIOD (4TH-9TH) MY MOM IN LAW GAVE ME SOME KIND OF BIRTH CONTROL THAT CAUSED ME TO FEEL NAUSEOUS AND TIRED SO I STOPPED TAKING IT THE DAY AFTER. IM NOT ON THE PILL NOW. I AM CONFUSED AND WILL BE GOING TO THE DOCTOR SOON.  SHOULD I BE WORRIED OR IS THIS NORMAL ? THIS HAS NEVER HAPPENED TO ME BEFORE
Cancel
1 Answers
Page 1 of 1
Avatar universal
HI,
The stoppage of birth control pills might have caused the second episode of bleeding 13th to 15th. However it would be best to consult your Doctor.
Hope this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
12940884 tn?1490982509
Blank
Belle313, and KeeLolo commented on KeeLolo's status
8 hrs ago
Avatar universal
Blank
Lilbit1981 Tired and in pain Comment
20 hrs ago
12940884 tn?1490982509
Blank
Belle313 It's 106 here today .....th... Comment
Jun 26
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources